Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 214, NWS Dodge City, KS

August 9, 2011Clark County, Meade County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Aug 9, 2011, 8:27 PM CDT for Clark County, Meade County, Kansas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2011, 8:27 PM CDT (01:27 UTC)
Expired
Aug 9, 2011, 9:04 PM CDT
In force
37 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties Clark County, KS, Meade County, KS

The radar

The Dodge City radar (KDDC), 83 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 9, 6:56 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.5 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2011-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 548 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2011-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
548 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
2671 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

003 
WUUS53 KDDC 100127
SVRDDC
KSC025-119-100215-
/O.NEW.KDDC.SV.W.0214.110810T0127Z-110810T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
827 PM CDT TUE AUG 9 2011

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CLARK COUNTY IN SOUTHWEST KANSAS...
  SOUTHEASTERN MEADE COUNTY IN SOUTHWEST KANSAS...

* UNTIL 915 PM CDT

* AT 824 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
  FORGAN...OR 16 MILES SOUTH OF MEADE STATE PARK...AND MOVING
  NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ENGLEWOOD...
  MAINLY RURAL AREAS OF SOUTHEASTERN MEADE AND SOUTHWESTERN CLARK
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3700 10060 3727 10017 3717 10004 3700 9995
      3699 10059
TIME...MOT...LOC 0126Z 243DEG 31KT 3695 10047
WIND...HAIL 70MPH 1.75IN

$$

FINCH
2 follow-up statements
322 
WWUS53 KDDC 100148
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
848 PM CDT TUE AUG 9 2011

KSC025-119-100215-
/O.CON.KDDC.SV.W.0214.000000T0000Z-110810T0215Z/
MEADE KS-CLARK KS-
848 PM CDT TUE AUG 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CLARK AND SOUTHEASTERN MEADE COUNTIES UNTIL 915 PM CDT...

AT 847 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 13 MILES
SOUTHEAST OF MEADE STATE PARK...AND MOVING NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  ENGLEWOOD...
  MAINLY RURAL AREAS OF SOUTHEASTERN MEADE AND SOUTHWESTERN CLARK
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3700 10036 3714 10032 3725 10016 3717 10004
      3700 9995
TIME...MOT...LOC 0148Z 243DEG 31KT 3704 10026
WIND...HAIL 60MPH 1.00IN

$$

FINCH
240 
WWUS53 KDDC 100204
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
904 PM CDT TUE AUG 9 2011

KSC025-119-100214-
/O.CAN.KDDC.SV.W.0214.000000T0000Z-110810T0215Z/
MEADE KS-CLARK KS-
904 PM CDT TUE AUG 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CLARK AND
SOUTHEASTERN MEADE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 3700 10036 3714 10032 3725 10016 3717 10004
      3700 9995
TIME...MOT...LOC 0204Z 243DEG 31KT 3710 10011

$$

FINCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 3:28 PM CDT, 4 hours 59 minutes earlier.

Area forecast discussion, Aug 9, 3:28 PM CDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
328 PM CDT TUE AUG 9 2011

.DISCUSSION...

DAYS 1-2...

THE MAIN FORECAST CHALLENGES ARE HOW FAR WEST INTO OUR CWA WILL THE
COMPLEX OF THUNDERSTORMS BE TONIGHT AND HIGH TEMPERATURES ON
WEDNESDAY.

A SHORTWAVE TROUGH IN THE RIGHT ENTRANCE REGION OF A 70KT UPPER
LEVEL JET WILL MOVE SOUTHEASTWARD FROM NEBRASKA AND INTO CENTRAL AND
PARTS OF WESTERN KANSAS OVERNIGHT. NEW MODELS INCLUDING THE
MESOSCALE MODELS SHOW MORE OF AN EASTWARD TREND OF THE ATTENDANT
THUNDERSTORM COMPLEX THROUGH OUR CWA AND MAINLY EAST OF A LINE FROM
DIGHTON TO JETMORE AND PRATT. HOWEVER OUTFLOW WINDS MAY BE ABLE TO
KICK OFF MORE THUNDERSTORMS INTO OUR WEST FA OVERNIGHT SO WILL
GRADIENT POPS NEAR 80 AT HAYS TO 20 AT ELKHART. THE HRRR AND WRF
NMM HAVE THE COMPLEX MOVING INTO THE NORTH FA FROM WAKEENEY TO
HAYS BEFORE MIDNIGHT THEN MOVING MAINLY EAST OF THE AREA DURING
WEDNESDAY MORNING. AN OUTFLOW BOUNDARY AND COLD FRONT WILL BE
MOVING WITH THIS COMPLEX AND SWITCH WINDS TO THE EAST AND
NORTHEAST. THE MAIN SEVERE THREAT WITH ANY THUNDERSTORMS WILL BE
MAINLY STRONG WINDS IN EXCESS OF 70 MPH AND LARGE HAIL UP TO
QUARTERS AND GOLFBALLS. IF THE CURRENT SUPERCELLS HOLD TOGETHER IN
SOUTHWEST NEBRASKA THERE IS ENOUGH SHEAR AND INSTABILITY TO
PRODUCE UP TO TENNIS BALL SIZE HAIL IN THE WAKEENEY AND HAYS AREA.
BY THE TIME THE THUNDERSTORMS MOVE TOWARD DODGE CITY THEY MAY
FALL APART AND JUST PRODUCE SOME STRONG WINDS. LOOK FOR INCREASING
CLOUDS TONIGHT WITH OVERNIGHT LOWS IN THE LOW TO MID 60S.

FOR WEDNESDAY THE NAM HAS A VERY STRONG COLD POOL OF HIGH PRESSURE
IN THE WAKE OF THE FRONT WITH 850MB TEMPS ONLY AROUND 14C WHILE THE
GFS HAS AROUND 19C. WILL TREND TOWARDS THE GFS AS THE NAM TENDS TO
BE TOO COLD WITH THESE SYSTEMS. MOSTLY CLOUDY SKIES SHOULD BECOME
PARTLY CLOUDY IN THE AFTERNOON WITH HIGHS FROM NEAR 80 NORTH TO NEAR
90 SOUTH ALONG THE OKLAHOMA BORDER. FOR WEDNESDAY NIGHT SOME STRATUS
MAY FORM WITH SKIES BECOMING CLOUDY AFTER MIDNIGHT. LOWS WILL BE
AROUND 60 AT HAYS TO THE LOW TO MID 60S ELSEWHERE.

ON THURSDAY NORTHWEST UPPER LEVEL FLOW CONTINUES WITH WINDS BECOME
SOUTH TO SOUTHEAST WITH GOOD MOISTURE RETURNING. HOWEVER A STRONG
CAPPING INVERSION SHOULD INHIBIT ANY THUNDERSTORMS FROM DEVELOPING.
HIGHS WILL RANGE FROM THE MID 80S NORTH TO AROUND 90 SOUTH.

DAYS 3-7...

UNFORTUNATELY THE 12Z ECMWF NEVER CAME VIA THE SBN/AWIPS. SO THE
FORECAST IS A BLEND OF PERSISTENCE, 12Z GFS, AND 12Z CONSALL, AND
12Z BCCONSMOS PER BETTER VERIFICATION VIA BOISE VERIFY. OTHERWISE,
THE EXTENDED PERIOD IS BEST MARKED BY NEAR TO SLIGHT ABOVE
TEMPERATURES AND SOME DIURNAL CONVECTIVE ACTIVITY. MY PERIOD BEGINS
00Z FRIDAY. HAVE KEPT SLIGHT TO CHANCE POPS WITH SOME ADJUSTMENT TO
THE EAST THURSDAY EVENING. WARM AIR ADVECTION AND LIFT ALONG A WEAK
850 HPA LL JET SHOULD CAUSE THUNDERSTORMS TO DEVELOP DURING THE LATE
EVENING AS WELL AS AN UPPER LEVEL SHORTWAVE TROUGH MOVING ACROSS
KANSAS EMBEDDED IN THE UPPER LEVEL WEST-NORTHWESTERLY FLOW.  BY
FRIDAY, AN UPPER LEVEL SHORTWAVE TROUGH MOVING THROUGH THE UPPER
GREAT LAKES WILL SEND A SURFACE FRONT ACROSS KANSAS. HIGHEST POPS
WERE LEFT TO THE SE AND E GIVEN THIS UPPER LEVEL WNW/NW FLOW
TRAJECTORY OF YET ANOTHER MCS TYPE EVENT. IN ADDITION, MOST OF SW
KANSAS SHOULD BE IN THE CONFLUENT SIDE OF THE RIGHT EXIT REGION OF
250 HPA JET STREAK AND THUS THE REASONING FOR POP ADJUSTMENTS
TOWARDS CENTRAL AND SOUTH CENTRAL KANSAS. HIGHS FRIDAY WILL BE THE
WARMEST ACROSS THE SOUTHERN CWFA IN THE WARM SECTOR AND WELL SOUTH
OF THE FRONTAL/CONVECTIVE BOUNDARY. HIGHS IN THE MID 90S LOOK
REASONABLE THERE FOLLOWING THE AFOREMENTIONED MOS GUIDANCE. UPPER
80S LOOK ON PAR ACROSS THE INTERSTATE 70 CORRIDOR. ON SATURDAY THE
UPPER LEVEL FLOW BECOMES MORE AMPLIFIED AS THE UPPER LEVEL TROUGH
OVER THE GREAT LAKES CONTINUES TO DIG. THIS KIND OF SYNOPTIC PATTERN
WILL FAVOR CONVECTIVE DEVELOPMENT OVER THE HIGHER TERRAIN OF
COLORADO WITH THUNDERSTORMS DRIFTING INTO KANSAS BY EVENING TO LATE
EVENING. AS A RESULT, HAVE KEPT SLIGHT POPS (DID NOT WANT TO GO TO
CHANCE GIVEN THE USUAL UNCERTAINTIES) ACROSS MY WESTERN COUNTIES.
500 HPA HEIGHTS DO INCREASE SUNDAY TO AROUND 591 DM BUT STILL THINK
SLIGHT POPS ARE STILL WARRANTED THROUGH THE WEEKEND TO THE WEST AND
NORTH. TEMPERATURES DURING THE WEEKEND WILL BE ALMOST "NICE" - UPPER
80S TO LOW 90S. "NICE" OF COURSE IS A RELATIVE TERM GIVEN HOW
UNBEARABLY HOT AND DRY SUMMER OF 2011 HAS BEEN. TEMPERATURES
CONTINUE TO WARM  NEXT WEEK AS THE UPPER LEVEL RIDGE FLATTENS OVER
THE SOUTHERN PLAINS WITH FLOW BECOMING LESS NORTHWESTERLY ALOFT AND
WITH ANY JET STREAK DYNAMICS SHIFTED WELL EAST OF THE CWFA. -SUGDEN

&&

.AVIATION...

THE FORECAST ITEM OF CONCERN FOR THE 18Z TAFS IS A MESOSCALE
CONVECTIVE COMPLEX THAT WILL MOVE OUT OF WESTERN NEBRASKA AND INTO
CENTRAL KANSAS BY MIDNIGHT. HAVE FOLLOWED THE 12Z WRF, 17Z HRRR, AND
TO A LESSER EXTENT THE 12Z NAM FOR AS FAR AS CONVECTIVE TIMING. KEPT
CB GROUPS AND VCTS FOR KHYS BUT LATEST THINKING PER ABOVE NWP OUTPUT
IS THAT THUNDERSTORMS WILL REMAIN EAST OF KDDC AND KGCK. OTHERWISE,
VFR CIGS AND SOUTHEASTERLY TO SOUTHERLY WINDS OF 10 TO 17 KNOTS WILL
CONTINUE THROUGH MUCH OF THE TAF PERIOD. MOS GUIDANCE SUGGESTS
OVC015 FOR KHYS BY TOMORROW MORNING BUT I DON'T HAVE ENOUGH
CONFIDENCE TO REDUCE CIGS TO SUCH CATEGORY. WILL DEFER TO 00Z/06Z
TAFS FOR FUTURE ADJUSTMENTS. -SUGDEN

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  64  83  63  88 /  40  20  10  10
GCK  64  82  62  88 /  30  20  10  10
EHA  65  85  63  90 /  20  10  10  20
LBL  66  86  64  89 /  20  20  10  20
HYS  63  76  61  84 /  80  40  10  20
P28  69  87  67  89 /  30  30  20  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN06/36/36
Hazardous weather outlook, Aug 9, 3:20 PM CDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
320 PM CDT TUE AUG 9 2011

KSZ030-031-043>046-061>066-074>081-084>090-102030-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
320 PM CDT TUE AUG 9 2011 /220 PM MDT TUE AUG 9 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS MAY MOVE INTO FAR WESTERN KANSAS EARLY THIS
EVENING FROM EASTERN COLORADO. A LARGER COMPLEX OF THUNDERSTORMS
WILL MOVE INTO WEST CENTRAL KANSAS NEAR WAKEENEY AND HAYS BY EARLY
THIS EVENING AND PROGRESS SOUTH INTO MUCH OF SOUTHWEST AND SOUTH
CENTRAL KANSAS OVERNIGHT. SEVERE WEATHER IS POSSIBLE WITH DAMAGING
WINDS OVER 70 MPH AND HAIL UP TO GOLFBALL AND HALF DOLLAR SIZE
MAINLY NORTHEAST OF A LINE FROM DIGHTON TO JETMORE AND PRATT. EVEN
LARGER SIZE HAIL UP TO TENNIS BALL SIZE MAY MOVE INTO THE HAYS
AREA AROUND 7 OR 8 PM IF THE THUNDERSTORMS HOLD TOGETHER AS THEY
MOVE OUT OF NEBRASKA. OTHER AREAS TO THE WEST OF DIGHTON AND
PRATT MAY ONLY SEE A FEW THUNDERSTORMS WITH STRONG OUTFLOW WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AS ANOTHER FRONT PUSHES SOUTH ON FRIDAY...THERE WILL BE AN
INCREASED CHANCE FOR STRONG TO SEVERE THUNDERSTORMS. AMPLE
MOISTURE AND INSTABILITY TO GO ALONG WITH MODERATE DEEP LAYER
SHEAR WILL SUPPORT LARGE HAIL AND DAMAGING WINDS WITH THE
STRONGEST STORMS FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS MAY BE NEEDED THIS EVENING AND AFTER MIDNIGHT
MAINLY EAST OF A LINE FROM DIGHTON TO JETMORE AND PRATT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

06

In the hours before

Local storm report, Aug 9, 6:26 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
626 PM CDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     HAIL             6 N SHIELDS             38.70N 100.43W
08/07/2011  E1.25 INCH       LANE               KS   PUBLIC

&&

BURKE
Local storm report, Aug 9, 8:06 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
806 PM CDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             10 NNW EMMERAM          39.10N 99.21W
08/09/2011  E1.75 INCH       ELLIS              KS   PUBLIC

&&

DWOLFE
Special weather statement, Aug 9, 8:13 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
813 PM CDT TUE AUG 9 2011

KSZ030-031-045-046-100200-
ELLIS-NESS-RUSH-TREGO-
813 PM CDT TUE AUG 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NESS...NORTHWESTERN
RUSH...SOUTHEASTERN TREGO AND SOUTHWESTERN ELLIS COUNTIES...

AT 810 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTH OF RANSOM...MOVING SOUTHEAST AT 30
MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

LAT...LON 3868 9943 3848 9969 3844 9988 3870 10009
      3890 9992
TIME...MOT...LOC 0114Z 306DEG 25KT 3873 9991

FINCH

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 7:29 PM CDTTornado WarningDDCEllis46 min
Aug 9, 8:01 PM CDTSevere Thunderstorm WarningDDCEllis17 min
Aug 9, 8:13 PM CDTSpecial Weather StatementDDCNess47 min
Aug 9, 8:21 PM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush, Trego39 min
Aug 9, 8:31 PM CDTAreal Flood AdvisoryDDCEllis12 hr
Aug 9, 8:45 PM CDTSpecial Weather StatementDDCRush45 min
Aug 9, 9:00 PM CDTSevere Thunderstorm WarningDDCNess, Rush45 min
Aug 9, 9:16 PM CDTTornado WarningDDCNess, Pawnee, Rush44 min
Aug 9, 9:24 PM CDTSevere Thunderstorm WarningDDCClark, Comanche51 min
Aug 9, 9:30 PM CDTSevere Thunderstorm WarningDDCEllis, Trego45 min
Aug 9, 9:54 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Rush, Stafford36 min
Aug 9, 10:17 PM CDTSevere Thunderstorm WarningDDCEllis43 min
Aug 9, 10:20 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Kiowa, Pratt29 min
Aug 9, 10:27 PM CDTSevere Thunderstorm WarningDDCPawnee, Stafford48 min
Aug 9, 10:54 PM CDTSevere Thunderstorm WarningDDCPratt, Stafford25 min
Aug 9, 10:58 PM CDTSevere Thunderstorm WarningDDCEllis, Rush20 min
Aug 9, 11:12 PM CDTSpecial Weather StatementDDCEllis48 min
Aug 9, 11:24 PM CDTSevere Thunderstorm WarningDDCEllis30 min
Aug 10, 2:05 AM CDTSpecial Weather StatementDDCEllis60 min
Aug 10, 2:25 AM CDTSevere Thunderstorm WarningDDCTrego47 min
Aug 10, 2:45 AM CDTSevere Thunderstorm WarningDDCEllis, Rush, Trego28 min
Aug 10, 3:10 AM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush, Trego50 min
Aug 10, 3:40 AM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush50 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.